# SDR SWIA2019070346027

- Difficulty date: May 9, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE APPROX. WS143 INBOARD ANGLE FOR PANEL 620JL IS CRACKED AT BOTTOM. (C-CHECK) RO: 07/02/2019 INSTALLED NEW ANGLE IAW SRM.
